# SDR AALA202204052573

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A300*
- Aircraft serial: 7500
- Aircraft time: 14,879 hours, 5,624 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS HISSING SOUND AT DOOR 4R. MAINTENANCE: FOUND SLIDE STRAP HANGING ON DOOR SEAL AND RE-ADJUSTED STRAP PER AMM 52-00-00.
